×

Found 45 Documents (Results 1–45)

100
MathJax

On the functional properties of weak \((p, q)\)-quasiconformal homeomorphisms. (English. Russian original) Zbl 1455.30013

J. Math. Sci., New York 246, No. 1, 18-29 (2020); translation from Ukr. Mat. Visn. 16, No. 3, 329-344 (2019).
MSC:  30C65
PDF BibTeX XML Cite
Full Text: DOI

The lower semicontinuity of distortion coefficients of the homeomorphisms inducing bounded composition operators of Sobolev-Orlicz spaces. (English. Russian original) Zbl 1403.46032

Sib. Math. J. 59, No. 2, 332-340 (2018); translation from Sib. Mat. Zh. 59, No. 2, 422-432 (2018).
MSC:  46E35 30C65
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Reviewing State

all top 5

Year of Publication

all top 3

Classification